# SDR ASAA0590083

- Difficulty date: April 25, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Fs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION IN AFT CARGO BAY ON FLOOR T TO SIDEWALL SUPPORT AT RBL 20.  REPAIRED IAW SRM 51-40-05.  (M)
